# SDR DXTA2025051103453

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 2,009 hours, 1,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN CLOSING MAIN CABIN DOOR, WE HAVE TO OPEN AND CLOSE DOOR 2-3 TIMES, FOR DOOR SENSOR TO EXTINGUISH. SEEMS TO NEED AN ADJUSTMENT TO ALIGNMENT CORRECTIVE ACTION: ARRIVED AT AC. PREPPED AC FOR MAINTENANCE. POWERED ON AC AND ALLOWED ALL SYSTEMS BOOT UP AS REQUIRED. PERFORMED AND FOUND OPERATIONAL TEST OF MED SATISFACTORY. CHECKED AND CONFIRMED DOOR CLOSE PROX SENSOR SENSOR WITHIN LIMITS. PERFORMED DOOR RESET PROCEDURE. OPS CHECK GOOD. WORK DONE IAW CE-700 AMM 52-10-00. 11MAY2025
